Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 121245, 6 pages
http://dx.doi.org/10.1155/2014/121245
Research Article

A Fast Approach to Bimatrix Games with Intuitionistic Fuzzy Payoffs

1Faculty of Science, Kunming University of Science and Technology, Kunming 650500, China
2Faculty of Management and Economic, Kunming University of Science and Technology, Kunming 650500, China
3Faculty of Economic, Peking University, Beijing 100083, China
4Department of Statistics, Feng Chia University, Taichung 407, Taiwan

Received 26 June 2014; Accepted 19 July 2014; Published 14 August 2014

Academic Editor: Yunqiang Yin

Copyright © 2014 Min Fan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Jiang-Xia Nan, Deng-Feng Li, and Jing-Jing An, “Solving bi-matrix games with intuitionistic fuzzy goals and intuitionistic fuzzy payoffs,” Journal of Intelligent & Fuzzy Systems, vol. 33, no. 6, pp. 3723–3732, 2017. View at Publisher · View at Google Scholar
  • Jing-Jing An, Jiang-Xia Nan, and Deng-Feng Li, “A mean-area ranking based non-linear programming approach to solve intuitionistic fuzzy bi-matrix games,” Journal of Intelligent and Fuzzy Systems, vol. 33, no. 1, pp. 563–573, 2017. View at Publisher · View at Google Scholar